advertisement
Question
Posted by: worried | 2009/11/23

going off the pill

I' d just like to find out if there is a risk in taking the morning after pill more than 2 times? and also if one starts going on the pill then goes off then back on then off again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Taking the morning after pill twice in a month will upset your cycle and will also not be effective in preventing pregnancy. Much the same applies to stopping and starting the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: KUSTHORIE | 2009/11/26

Hello, I was on the pill for 7 years now. I have gone off the pill since August. I have had 2 periods since. Now I am due for my third period and I am late.

Please help. Can I still be pregnant as I want to have a baby.

Reply to KUSTHORIE
Posted by: gynaedoc | 2009/11/25

Taking the morning after pill twice in a month will upset your cycle and will also not be effective in preventing pregnancy. Much the same applies to stopping and starting the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement